Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Chills after epidural

manaleriemmanalerie Posts: 547
edited 06/11/2012 - 8:23 AM in Spinal Injections
Just curious. Could be nothing. I had an epidural injection today. All afternoon/evening I've been getting chills and goosebumps every 5 minutes or so...

coincidence? or should I be concerned?
advertisement

Comments

  • I had the chills after my first shot
    I lived.

    But you really should call your DR to see what they have too say.

    Mine lasted about 6 hours......then everything was fine.



    Hope you get some good results from your shot...........i did...............I'm going in for another one within the next week or so......my last shot was in 2005.

    it lasted a good 6 months.

    Take care of yourself......best of luck to ya.
    Dan
  • I used ice the last time on my hip and neck,but I do remember snuggling up with a blanket on the couch...and it was June...in NC... :))( ,but I did'nt sleep much the night before and lack of sleep can cause chills too.

    I hope you get relief from it though..in time.

  • I took a nap, around 4ish, then went to bed at 10. Now I'm wide awake!! But my back is feeling great believe it or not. I'm still getting chills... not as often. I have to say that I was surprised to wake up with so little pain!!
  • Since there's no happy dance dude in the smiley selection you will just have to settle for "HAPPY DANCE" for any ounce of pain relief!

    "C"
  • But, I am feeling a little sore in my spine with sudden movements, so I will give it a little more time before I do any dancing lol Thanks "C"
  • I also have had chills after an epidural. I just had my third injection Wednesday and the next day I had chills and felt flu-ish. The same thing happened last time. The injections seem to wipe me out. This time it does seem to be helping. The muscles feel like they're easing up.
    I have to go back for a transforaminal injection Oct 8, so I will ask the dr and see what he says about it.
    I think the important thing to watch for is fever with the chills. Then you need to call the dr right away.

    Sue
  • Amanda,

    As you know, I've been getting spinal injections every couple months for the last few years-and I almost always have chills for 24-48 hours afterward. Luckily, because I get sedation, I'm usually able to sleep nicely for quite awhile after I get home so the chills aren't really bothersome. For awhile I was thinking it was withdrawal as if I'd forgotten to take my pain meds that day or something, but I've since been able to rule that out.

    Like blackeyedsusie said, it's likely only a concern if you have a fever that accompanies the chills, but it certainly wouldn't hurt to call and ask! Plus it may make you feel better (one less thing to worry about, ya know?). :)

    Take it easy...let us know if you do call-I'm curious as I never think to ask my PM about it (Cause I'm an airhead! lol :P )
  • Umm...scratch that...

    I didn't realize you posted this on Tuesday-you probably don't need to call the Doc! But you should probably ask next time you have an appt! ;)
advertisement
Sign In or Register to comment.